# SDR SIMA20150802001

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 32,256 hours, 23,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY, FLOOR CRACKED IN THE LEFT AFT CORNER.  REPAIRED FORWARD EQUIPMENT BAY FLOOR AT LEFT AFT CORNER IAW ETN -CR-53-099.
